# SDR AALA20160817011

- Difficulty date: August 9, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 51,808 hours, 17,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, THE FLIGHT ATTENDANTS REPORTED A FAINT ELECTRICAL ODOR IN CABIN. THE ODOR DISSIPATED AFTER THE RIGHT RECIRCULATION FAN WAS TURNED OFF.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED RIGHT AND LEFT RECIRCULATION FAN FILTERS. ACCOMPLISHED MCM 05-96-70 WITH NO ODORS NOTED. SEE ALSO AALA20160817010.
